# SDR IPXA2017013013413

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 81,350 hours, 16,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S PERSONAL FLOATATION DEVICE WILL NOT REMAIN IN ITS HOLDER BEHIND THE SEAT. IAW AMM 25-64-01 REV 87.02 APPLY NEW STRAP ON LIFE VEST CONTAINER.
